Sides from a single dose of fin? What do? - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 8 of 8
  1. #1
    Senior Member
    Join Date
    Nov 2012
    Posts
    628

    Default Sides from a single dose of fin? What do?

    Hi all,

    I finally received my fin about a bit ago and took a dose last Monday (Nov 26). That day, I immediately noticed decreased sensitivity and difficulty getting erections. I also noticed throbbing pain in my testicles with one hanging much lower than the other. Yes, I have been on propeciahelp many times and have read quite a bit, so I'm certainly open to the possibility that my fear caused the ED. But, I highly doubt I can conjure up loss of sensitivity and testicular pain from my head. All sides have subsided except I still *think* I can feel a bit of an ache in my testicles, could very well be imaginary.

    So my question is this: is it pretty obvious that I'm prone to sides and shouldn't take it? Or did I not give it a proper go? I'm just terrified that I'll wind up with permanent side effects and if this were to happen, I would not spend my days on propeciahelp; I would take my life. I'm already prone to depression and I fear that such a catastrophe would surely put me over the edge.

    Thanks for reading.

  2. #2
    Senior Member
    Join Date
    Nov 2012
    Posts
    628

    Default

    I forgot to mention that the day that I took it I was also on an EC (ephedrine/caffeine) stack, WHICH does give me very minor ED but obviously none of the other side effects.

  3. #3
    Senior Member BaldinLikeBaldwin's Avatar
    Join Date
    Apr 2012
    Posts
    224

    Default

    I experienced the same thing

    it's a strong response from your body to a hormonal change it hasn't experienced before

    if you were to take another pill I believe you would experience lesser sides initially and then be able to evaluate after a few months

    I cant advice you whether to take Fin or not however

  4. #4
    Senior Member
    Join Date
    May 2011
    Location
    Scandinavia
    Posts
    191

    Default

    To be honest, I think it is just in your head. So much damage from only one dose sounds a bit much.

    But you're obviously terrified of this drug, so yes, I think you should stay away from it. Your mind will play tricks on you and if you don't get any sides from the drug, your brain probably will tell you otherwise.

  5. #5
    Senior Member
    Join Date
    May 2012
    Posts
    165

    Default

    Quote Originally Posted by the_dude78 View Post
    To be honest, I think it is just in your head. So much damage from only one dose sounds a bit much.

    But you're obviously terrified of this drug, so yes, I think you should stay away from it. Your mind will play tricks on you and if you don't get any sides from the drug, your brain probably will tell you otherwise.
    100% agree

  6. #6
    IAHRS Recommended Hair Transplant Surgeon Dr. Glenn Charles's Avatar
    Join Date
    Nov 2008
    Location
    Boca Raton, FL
    Posts
    1,366

    Default

    Maybe with your history and the potentail for negaitive side effects you are not a good candidate for this medication.
    Dr. Glenn Charles
    Member, International Alliance of Hair Restoration Surgeons
    View my IAHRS Profile

  7. #7
    Senior Member
    Join Date
    May 2011
    Location
    Scandinavia
    Posts
    191

    Default

    Quote Originally Posted by Dr. Glenn Charles View Post
    Maybe with your history and the potentail for negaitive side effects you are not a good candidate for this medication.
    A bit more clarification would be nice. Is it possible to get any side effects after taking just one pill?

  8. #8
    IAHRS Recommended Hair Transplant Surgeon Dr. Glenn Charles's Avatar
    Join Date
    Nov 2008
    Location
    Boca Raton, FL
    Posts
    1,366

    Default

    Anything is possible, but it would be much less likely to happen.
    Dr. Glenn Charles
    Member, International Alliance of Hair Restoration Surgeons
    View my IAHRS Profile

Similar Threads

  1. Log: Just took my first dose of Finasteride
    By sighsigh in forum Men's Hair Loss: Start Your Own Topic
    Replies: 25
    Last Post: 05-29-2012, 11:12 PM
  2. Propecia Half Dose
    By Glawre in forum IAHRS Info Center Discussion
    Replies: 32
    Last Post: 04-10-2012, 04:28 PM
  3. The Lowest Dose of Propecia/Proscar etc?
    By Jamie in forum Hair Loss Treatments
    Replies: 1
    Last Post: 03-12-2012, 06:20 AM
  4. Increase propecia dose?
    By abb83 in forum Hair Loss Treatments
    Replies: 5
    Last Post: 10-14-2010, 02:44 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

We're LIVE! The Bald Truth
Today 03:18 PM
Last Post By JoeTillman
Today 03:18 PM
I see bald people...
07-19-2018 02:06 PM
Last Post By scarremorse
Today 10:02 AM
Scar Grafting with Dr Cole
06-21-2012 02:00 PM
Last Post By scarremorse
Today 08:31 AM
Dr Lupanzula 2866 FUE on crown May 2021
05-26-2021 05:42 AM
by lm1978
Last Post By MaryRVernon
Today 04:08 AM
Types of hair loss treatment available to sufferers
06-17-2021 08:05 PM
by handwig
Last Post By HannahParsons
Today 03:15 AM